# SDR SWAA2019082136154

- Difficulty date: July 26, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLAP DELAMINATED AT INBOARD TRAILING EDGE AREA 1.3" BY 2.2" AT INBOARD AFT CORNER.  / REMOVED AFT FLAP IAW AMM.
